# SDR YENA201710200852

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 4578
- Aircraft time: 28,447 hours, 9,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT THROUGH 10,000 FT TO 6000 FT, A MUSTY DRY ODOR IN COCKPIT.  SHUT THE NR 1 PACK OFF AND THE ODOR DISSIPATED.  ACCOMPLISHED A PACK BURN OFF.  ACFT OK FOR SERVICE.
